# SDR SWAA2019111938939

- Difficulty date: October 31, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148A2230
- Condition: Cracked
- Location: Bs 1016 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BOLT HOLE 8L OUT OF TOLERANCE AT BS. 1016, STR. 3L. / REPAIRED FRAME IAW SOUTHWEST SPECIAL ITEM.
